# SDR FDEA202510091933

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,883 hours, 20,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Stuck
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN SECURING AIRCRAFT DOORS BEFORE DEPARTURE, LEFT  / CAPTAINS SIDE DOOR ARMING LEVER WOULD NOT MOVE  FULLY TO THE ARMED POSITION.  LEVER WOULD MOVE SOME  AND ECAM DOORS PAGE SHOWED SLIDE BUT LEVER WAS NOT  IN ARMED POSITION.  REMOVED GIRT BAR AND REINSTALLED IN CORRECT POSITION. DOOR OPERATION AND SLIDE ENGAGEMENT OPS CHECK GOOD IAW MM 25-61-21-04
